# SDR DALA2014100305381

- Difficulty date: September 25, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 39,981 hours, 20,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SECTION II OF ERA 506383-14AD, REV A, MAINTENANCE DISCOVERED OUT OF ROUND HOLES WHILE ACCOMPLISHING THE REPAIR.  MOVERSIZED THE HOLES TO REMOVE ALL THE DAMAGE AND CONTINUE WITH THE PREVIOUS REPAIR IAW ERA 506383.
